Orthogonally invariant estimation of the skew-symmetric normal mean matrix
Year of publication: |
1993
|
---|---|
Authors: | Kuriki, Satoshi |
Published in: |
Annals of the Institute of Statistical Mathematics. - Springer. - Vol. 45.1993, 4, p. 731-739
|
Publisher: |
Springer |
Subject: | Isotonic regression | minimax estimator | order-preserving | paired comparisons | singular value |
-
Novel graphical representation of genome sequence and its applications in similarity analysis
Yu, Hong-Jie, (2012)
-
A family of differentiation indices
Iachan, Ronaldo, (1984)
-
Business process modeling abstraction based on semi-supervised clustering analysis
Wang, Nan, (2018)
- More ...
-
Kuriki, Satoshi, (2000)
-
"Tail probabilities of the limiting null distributions of the Anderson-Stephens statistics"
Kuriki, Satoshi, (2000)
-
"Shrinkage to Smooth Non-Convex Cone: Principal Component Analysis as Stein Estimation",
Takemura, Akimichi, (1998)
- More ...